# SDR 2010FA0000421

- Difficulty date: April 7, 2010
- Submitted: April 29, 2010
- Operation: General aviation
- Aircraft: N5090M
- Make and model: Beech 76
- Aircraft serial: ME34
- Aircraft time: 1,036 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Module
- Part number: A0511100
- Part serial: 3788
- Condition: Failed
- Location: Zone 200
- Part time: 67 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: I, J
- Precautionary procedure: O

## Discrepancy

(YHLR) AA EFD-1000 PRIMARY FLIGHT DISPLAY SHOWS "RSM LINK FAIL" MESSAGE ON INITIALIZATION. RSM WAS REPLACED, NEW SN 3884. PERFORMED SYS OPS CHECKS AND RSM CALIBRATION AS REQUIRED BY DOCUMENT 900-00003-001 REV F, SYS OPS CHECKS SATISFACTORY.
